# SDR DALA2022041402604

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 HIDDEN CORROSION: DURING REMOVAL OF STRUCTURAL ELEMENTS CORROSION WAS FOUND ON WEB STA 1620-1640 S-17RH. (IN REF. NRC 00073). CORRECTIVE ACTION: SUMMARY OF NRC 00486-WEB ON STA 1620-1640 S- 17RH ON CAB PAX WAS REPAIRED PER B757-200 SRM. (2192576)
